# SDR AALA20170210014

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 48,722 hours, 19,742 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Low Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL WITH THE RIGHT FOWARD BOOST PUMP ON MEL THE RIGHT AFT MAIN TANK LOW PRESSURE LIGHT ILLUMINATED. TAKE OFF ABORTED AT APPROXIMATELY 70 KNOTS. MAINTENANCE SUMPED FUEL TANKS IAW AMM 12-11-00 WITH NO WATER FOUND. ACCOMPLISHED OPERATIONAL TEST IAW AMM 28-42-11-700-801 WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS GROUNDED.
